MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+PRO, ENGLISH
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device needed service.As part of the device investigation upon receiving the device, ventec reviewed a copy of the authorized service provider's (asp's) service report which stated that the device had measured higher peep (positive end expiratory pressure) than set and that its exhaled tidal volume (vte) levels were low.There were no reports of patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
H6: the device was evaluated by the authorized service provider (asp) where the reported issues of it delivering higher than set peep (positive end expiratory pressure) and low vte (exhaled tidal volume) were confirmed.The asp replaced the external flow module (efm) and the internal flow transducer (ift) to resolve the reported issues.The asp then returned the device to ventec due to an unrelated issue.Ventec was able to confirm that the repairs completed by the asp resolved the reported issue.Proper device operation was confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was the efm and ift.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
2603 s goyer rd
kokomo IN 46902
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key25344212
Report Number3013095415-2026-00366
Device Sequence Number10465048
Product Code CBK
UDI-Device Identifier00850018761154
UDI-Public(01)00850018761154(11)200601
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV+PRO, ENGLISH
Device Catalogue NumberPRT-01185-002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown